MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA
Model Number FLOW-E
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation generated alarm indicating an occlusion.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Based on provided information, the claimed issue was resolved without replacement of any parts.The reported issue took place on (b)(6) 2023 around 16:00.The evaluation of received device's logs on provided date of event from 15:00 revealed occurrence some clinical alarms (e.G.Etco2: low, respiratory rate: low, expiratory minute volume: low, peep: low, leakage, expiratory minute volume: high, fico2: high).Moreover, the alarms for airway pressure: high and regulation pressure limited have been noticed in the logs.No technical errors and alarms for sample line occlusion were found.Unfortunately, the trend logs is not available.Therefore, evaluation of delivered volumes is not possible.The etco2 signal was confirmed but was low and seemed to come and go.There also appear to be at least 2 disconnections.When comparing the set apl pressure when manually ventilating a patient with the set pc above peep, the set apl is 26 cmh2o while the set pc above peep is 9-10 cmh2o.There are many external variables that affect the co2 measurements, including sampling line problems and tube kinking, but none of these are detectable from flow-e data.The root cause to the reported issue has not been determined.The correction of field #h8 usage of device was required.This is based on the internal evaluation.#h8 usage of device: previous usage of device: unknown; corrected usage of device: reuse.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
FLOW-E
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key16589671
Report Number8010042-2023-00605
Device Sequence Number4948335
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)211021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-E
Device Catalogue Number6887900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown